- Midol Complete for relief from all kinds of menstrual period symptoms including cramps and muscle aches, headache, bloating and water-weight gain, backache, muscle aches, and fatigue.
- Offers an extra strength formula that contains acetaminophen, as well as diuretic and an antihistamine to fight fatigue and bloating
- Midol Complete is recommended for use by adults and children 12 years and older. This means that teens can take Midol Complete for relief of premenstrual cramps and other period symptoms, too.
- Midol Complete caplets contain 500 mg of acetaminophen, 60 mg of caffeine, and 15 mg of pyrilamine maleate. Plus, Midol Complete is aspirin-free.
- 2 caplets in each packet, 25 packets per box